Dependence of a Matrix on its Characteristic Polynomial.
Monatshefte für Mathematik, Tome 72 (1968), pp. 200-211
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1968__72_177421,
author = {H.K. Farahat},
title = {Dependence of a {Matrix} on its {Characteristic} {Polynomial.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {200--211},
year = {1968},
volume = {72},
zbl = {0195.32302},
url = {http://geodesic.mathdoc.fr/item/MOMA_1968__72_177421/}
}
H.K. Farahat. Dependence of a Matrix on its Characteristic Polynomial.. Monatshefte für Mathematik, Tome 72 (1968), pp. 200-211. http://geodesic.mathdoc.fr/item/MOMA_1968__72_177421/